Crocin 650mg Fast Release Tablet 15's
15 Tablet(s) in Strip
Inclusive of all taxes
All the Products are packed and stored Safely
Crocin 650 Tablet contains paracetamol, which is also known as Acetaminophen. Crocin 650 tablet is a fever and pain-relieving medication. This medication usually does not cause any side effects. However, you may experience rashes on the skin or itching in rare cases. If you experience any allergic symptoms after taking this medicine, visit your doctor or nearest hospital. Taking paracetamol for prolonged duration and in high doses may lead to serious damage to the liver.
Uses of Crocin 650mg Fast Release Tablet 15'S
For the treatment of fever and pain.
Contraindications of Crocin 650mg Fast Release Tablet 15'S
- If you are allergic to paracetamol or any of the ingredients of this medicine.
- If you are taking any other product that contains paracetamol.
Side effects of Crocin 650mg Fast Release Tablet 15'S
- There are very rare chances of getting side effects. However, in rare cases, you may experience
- Skin Rash
- Prolonged usage at high doses can cause
- Liver Damage
- Kidney Damage
Precautions and Warnings of Crocin 650mg Fast Release Tablet 15'S
Can I take a Crocin 650 Tablet during pregnancy?
Crocin 650 Tablet can be used during pregnancy if the doctor recommends. However, it should be used for a short duration in low doses. It should not be used too frequently by pregnant women.
Can I take a Crocin 650 Tablet while breastfeeding?
Paracetamol from Crocin 650 Tablet passes into the breastmilk in a very small amount and has negligible effects on the breastfed infants. Thus, you can take it while you are breastfeeding.
Can I drive if I have consumed Crocin 650 Tablet?
Crocin 650 Tablet is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Crocin 650 Tablet?
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease.
- You are alcoholic or are suffering from chronic malnutrition.
- You are suffering from any infection.
- Do not take Crocin 650 if you are taking other medicines containing paracetamol. Taking too much paracetamol can cause liver damage.
Mode of Action of Crocin 650mg Fast Release Tablet 15'S
How Does It Work?
Crocin 650 Tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain, which is responsible for controlling body temperature.
Directions for Use of Crocin 650mg Fast Release Tablet 15'S
Take this medicine as a whole with a glass of water. Do not take Crocin 650 for more than three days without medical advice.
Interactions of Crocin 650mg Fast Release Tablet 15'S
Interactions with other medicines
- Concomitant use of blood thinners like warfarin with Crocin 650 Tablet should be avoided, as this may increase the risk of bleeding.
- Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours, as it may interfere with the effect of this medicine.
- Medicines used to treat a bacterial infection like chloramphenicol should be avoided with Crocin 650 Tablet as it can interfere with the effect of this medicine.
Storage and disposal of Crocin 650mg Fast Release Tablet 15'S
- Do not store above 25°C.
- Keep it out of the reach of children.
Dosage of Crocin 650mg Fast Release Tablet 15'S
- Taking Crocin 650 Tablet in high doses may result in serious liver damage.
- Symptoms of overdose may include nausea, vomiting, loss of appetite and stomachache.
Missed a Dose
- If you missed a dose, take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and next dose. If it is almost time for the next dose, skip the missed dose and continue with your regular dosing schedule.read less
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using Crocin 650 Tablet?
A: Be cautious if you are a patient with liver problems, kidney problems or alcoholic, as this medicine is known to cause serious liver damage in case of overdose. Caution is needed in the elderly as well. Use the smallest dose possible to treat your symptoms and use the medicine for the shortest period.
Q: My child has a fever. Can I give Crocin 650 Tablet to my child who is five years old?
A: No, Crocin 650 Tablet is not meant for use in children below 12 years of age.
Q: My child, who is 3 years old, happened to consume 5 tablets of Crocin 650. What should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The doctor will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can I take Crocin 650 for cold and fever?
A: You can take Crocin 650 Tablet for controlling fever but it will not be useful for cold.
Q: What are the uses of Crocin 650 Tablet?
A: Crocin 650 is used to relieve fever and mild-to-moderate pain. It is also used to get relief from headache, toothache, migraine, period pain and other painful conditions.
Q: What is Crocin 650 Tablet used for?
A: Crocin 650 Tablet is used to relieve pain and reduce fever.
Q: Can Crocin 650 medicine be used in elders?
A: Kidney and liver function in the elderly is not as optimum as in the young population. Caution is needed when giving Crocin 650 Tablet to elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.
Q: How often can I take Crocin 650 Tablet?
A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours among two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently as it can lead to serious liver problem upon frequent and prolonged use. Do not increase the dose of this medicine if the pain or fever does not subside. It is important to find out the cause of fever or pain by consulting with a physician as this medicine will not treat the cause of fever. It only helps regulate temperature or provides pain relief.
Other Variants for
Crocin 650mg Fast Release Tablet 15'S
Last Updated on: 04 Dec 2020 | 04:03 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved